# SDR ABXA20120412331

- Difficulty date: April 12, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 51,425 hours, 41,745 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T70422
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BACK UP FITTING BETWEEN RIB 8 AND 9 AT FWD SPAR HAS TOOLING MARKS.  REMOVED TOOLING MARKS PER ENGINEERING REQUEST IAW B767 SRM 51-10-02, ACFT WAS GROUNDED.
